Functiones et Approximatio Commentarii Mathematici

On the Iwasawa $\lambda$-invariant of the cyclotomic $\mathbb{Z}_2$-extension of $\mathbb{Q}(\sqrt{p})$ II

Takashi Fukuda and Keiichi Komatsu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In the preceding papers, we studied the Iwasawa $\lambda$-invariant of the cyclotomic $\mathbb{Z}_2$-extension of $\mathbb{Q}(\sqrt{p})$ for an odd prime number $p$ using certain units and the invariants $n_0^{(r)}$ and $n_2$. In the present paper, we develop new criteria for Greenberg conjecture using $n_0^{(r)}$ and $n_2$.

Article information

Funct. Approx. Comment. Math., Volume 51, Number 1 (2014), 167-179.

First available in Project Euclid: 24 September 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11R23: Iwasawa theory
Secondary: 11Y40: Algebraic number theory computations

Iwasawa invariant cyclotomic unit real quadratic field


Fukuda, Takashi; Komatsu, Keiichi. On the Iwasawa $\lambda$-invariant of the cyclotomic $\mathbb{Z}_2$-extension of $\mathbb{Q}(\sqrt{p})$ II. Funct. Approx. Comment. Math. 51 (2014), no. 1, 167--179. doi:10.7169/facm/2014.51.1.9.

Export citation


  • B. Ferrero and L.C. Washington, The Iwasawa invariant $\mu_{p}$ vanishes for abelian number fields, Ann. of Math. 109 (1979), no. 2, 377–395.
  • T. Fukuda, Remarks on $\Z_p$-extensions of number fields, Proc. Japan Acad. Ser. A 65 (1989), 260–262.
  • T. Fukuda, Greenberg conjecture for the cyclotomic $\Z_2$-extension of $\Q(\sqrt{p}\,)$, Interdisciplinary Information Sciences 16-1 (2010), 21–32.
  • T. Fukuda and K. Komatsu, On the Iwasawa $\lambda$-invariant of the cyclotomic $\Z_2$-extension of $\Q(\sqrt{p}\,)$, Math. Comp. 78 (2009), 1797–1808.
  • T. Fukuda and H. Taya, The Iwasawa $\lambda$-invariants of $\Z_p$-extensions of real quadratic fields, Acta. Arith. 69 (1995), 277–292.
  • R. Greenberg, On the Iwasawa invariants of totally real number fields, Amer. J. Math. 98 (1976), 263–284.
  • H. Hasse, Über die Klassenzahl abelscher Zahlkörper, Akademie Verlag, Berlin, 1952.
  • K. Iwasawa, On $\Gamma$-extensions of algebraic number fields, Bull. Amer. Math. Soc. 65 (1959), 183–226.
  • K. Iwasawa, On $\Z_\ell$-extensions of algebraic number fields, Ann. of Math. 98 (1973), 246–326.
  • M. Ozaki and H. Taya, On the Iwasawa $\lambda_2$-invariants of certain families of real quadratic fields, Manuscripta Math. 94 (1997), no. 4, 437–444.
  • W. Sinnott, On the Stickelberger ideal and the circular units of an abelian field, Invent. Math. 62 (1980), 181–234.